# SDR UIEA2020083181890

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,689 hours, 13,237 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 13986001
- Part serial: NSN
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE ANNUNCIATOR LIGHT INOP( RELAMPED IAW AMM 33-13-00, NO HELP. PER WDM 33-16-18 FOUND 28VDC AT CON D864 PIN 3 &4. R/R KORRY SWITCH IAW SWPM 20-84-00. OPS GOOD, NO DEFECTS NOTED. LAMP P/N 387 )
